# SDR AALA202108277700

- Difficulty date: August 26, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 60,289 hours, 24,850 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Power Door Frm
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXTERNAL POWER DOOR CUT OUT CRACKED ON FUSELAGE SIDE. INSTALLED DOUBLERS AND FILLERS ON EXTERNAL POWER DOOR CUT OUT ON FUSELAGE PER B737-800NG SRM 51-10-15.
